# SDR FDEA202010042405

- Difficulty date: October 4, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 40,754 hours, 6,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO G-5310-E0332629 H P6 FOUND 03 EACH PILOT HOLES AT NEW   FUSELAGE SKIN DOUBLER MISALIGNED WITH THE LONGERON FITTING, BETWEEN BODY  STATION 993 TO BODY STATION 1008, BETWEEN STRINGER S35R TO STRINGER S36R.  DOUBLER WITH MISALIGNED HOLES REPLACED WITH NEW PART 143W2314Y406 AND   INSTALLED, AS PER EO G-5310-E0332629 H P6.  TITLE: FUSELAGE-MAINFRAME-INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE BULLETINS 777-53A0081 AND 777-53-0087.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
